# SDR DALA1312476709

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 44,173 hours, 16,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR REPAIR DOUBLER AND SKIN DENTED AT BS 600 STRINGERS 15-16L.  REPAIRED IAW ERA 513924-14, REV ORIG.
